# SDR PCAA0301005

- Difficulty date: January 4, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 23,578 hours, 25,382 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

BUF-LGA FLIGHT 3779 CREW REPORTED WHILE ON FINAL APPROACH FOR LANDING, GEAR WOULD NOT EXTEND.  EMERGENCY DECLARED, AIRCRAFT PERFORMED GO-AROUND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE, AND BLED HYDRAULIC SYSTEM.  LEAK CHECK GOOD.  A LOOSE WIRE WAS FOUND ON LANDING GEAR INHIBIT SWITCH IN COCKPIT.  CONNECTION FOR WIRE TIGHTENED ON SWITCH AND SWITCH TIGHTENED IN PLACE.  GEAR CYCLED SEVERAL TIMES UP AND DOWN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
